# SDR AALA201807029013

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,491 hours, 26,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Tail Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ANNUNCIATED ON ROLL OUT AND TAKEOFF.  EMERGENCY DECLARED,   LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED MCM 36-95-14 AND 0930,  FOUND FLEX DUCT LEAKING.  REPLACED FLEX DUCT IAW AMM 36-00-00, OPS CHECKED GOOD.
